It is currently Fri Aug 18, 2017 4:39 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: new member
PostPosted: Sun Aug 23, 2009 9:55 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun Aug 23, 2009 5:05 am
Posts: 14
Location: New Jersey
hello, my name is brian and i had my induction on friday august 21st 2009, i have been addicted to painkillers since a ski accident in 2001. my life has been one big lie ever since! at the time of my induction i was taking over 400 percocet 10/325 tablets a month not to mention percocet 30mg and oxy20mg. i happened to find an ad in a local paper titled GET YOUR LIFE BACK which gave me phone number to possibly the most understanding and caring doctor i have ever encountered(if you are in the central NJ area and need help i will be glad to share his info)although this is only my third day clean i feel like i have a new lease on life! i am currently taking 12mg of suboxone daily but hope to cut down sooner than later. so far i feel pretty good, i have been expieriencing some nausea and some pretty bad headaches from the medicine which i plan to talk to my dr about tommorrow but have not even thought about pain pills(i will find another way to deal with the pain that does not require narcotics) one day at a time i hope to clean up my lifes problems but first i gotta kick what started them!!! if anyone has any info for me on these terrible headaches please dont hesitate to throw out some help to me. thanks and good luck to eveyone on this wonderful road to recovery!!!!!


Top
 Profile  
 
 Post subject:
PostPosted: Sun Aug 23, 2009 1:46 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Apr 27, 2009 12:47 am
Posts: 1496
Hi bigdogg - welcome to the forum.

I had those headaches and nausea too. I found that spitting out the orange gunk left in my mouth after my pill dissolved helped with both. So I'd just hold the stuff in my mouth for like 15-20 minutes and then spit instead of swallow. Someone told me that it can be sensitivity to the naloxone in suboxone that causes those symptoms, so I figured it was worth a try. And it didn't change the effectivenes of the medication in any way, so that was good.

Other people have said that the headaches & nausea (which are pretty commone) will just clear up for most people after a couple of weeks on the medication. So if spitting doesn't work, then there's that.

Finding a way to deal with your pain is going to be really important, since painkillers won't work while you're on suboxone - though for some people sub does help with pain. I wish you luck in that regard. Just try everything you can think of, because you never know what might be the thing that really helps.

_________________
You can't stop the waves, but you can learn to surf.

-Jack Kornfield


Top
 Profile  
 
 Post subject:
PostPosted: Sun Aug 23, 2009 11:22 pm 
Welcome Bigdogg! So glad you are feeling so much better! Isn't it wonderful!!?? I have been on Sub for about 6 weeks and they have been the best I've had in a long time. I agree with Diary on the headaches/nausea. I had some headaches and read on this forum about spitting out the stuff after pill is good and dissolved and worked immediately! Keep up the good work!


Top
  
 
Our Sponsors
 Post subject:
PostPosted: Mon Aug 24, 2009 12:31 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Dec 30, 2008 8:48 pm
Posts: 415
Location: Ohio
Brian-

Welcome.The headaches and nausea are common during your induction phase of treatment.They usually subside after the first week or so.I remember the headaches, YUK!
It is nice to hear you have found a way to start living life free of the private hell pain killers brings to people already suffering with injuries.We use them to lessen our pain and they wind up causing a entirely different kind of pain.
There will be many positives that come from being on Suboxone, just do not be in a hurry to end treatment.Let your mind and body heal in the time frame it needs.When people rush through treatment,many relapse within the first year. A good counseling or support system is very important.We do have online support meetings here, if interested.
I hope to see your progress, and thanks for posting!

_________________
"It is never too late to be what you might have been!" - George Eliot


Top
 Profile  
 
 Post subject:
PostPosted: Thu Aug 27, 2009 6:23 pm 
Offline
Average Poster
Average Poster

Joined: Wed Aug 26, 2009 5:46 pm
Posts: 9
Welcome BD, I'm new to this forum as well but not sub. I've been on it almost three years & I too started at 12mg but didn't stay at that dose long. I learned the spitting out the excess trick on my own because I had horrible headaches & nausea myself. On occasion i've taken a little extra dose of sub thinking it will make me feel better if i'm having a bad day & usually just get a headache which I think is the result of too much sub rather than any naloxone.
Again, glad you're here & hope you benefit from sub.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group